# SDR USAA2012061100003

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 6,561 hours, 41,639 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 654610817
- Part serial: YU291
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - WEAR ON LEFT MAIN LANDING GEAR WALKING BEAM, BETWEEN RS STA 135 TO RS STA 259, WBL 120.  REPLACED LEFT MAIN LANDING GEAR WALKING BEAM, BETWEEN RS STA 135 TO RS STA 259, WBL 120 IAW B737 AMM 32-32-11.
